American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Persi Diaconis and Nathaniel Thiem. Supercharacter formulas for pattern groups. Trans. Amer. Math. Soc. 361 (2009) 3501-3533. MR 2491890.
Abstract, references, and article information   
View Article: PDF

[2] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[3] I. M. Isaacs, Thomas Michael Keller, U. Meierfrankenfeld and Alexander Moretó. Fixed point spaces, primitive character degrees and conjugacy class sizes. Proc. Amer. Math. Soc. 134 (2006) 3123-3130. MR 2231893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Foote. An algebraic approach to multiresolution analysis. Trans. Amer. Math. Soc. 357 (2005) 5031-5050. MR 2165396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carl R. Riehm. Orthogonal, symplectic and unitary representations of finite groups. Trans. Amer. Math. Soc. 353 (2001) 4687-4727. MR 1852079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mohan S. Putcha. Semigroups and weights for group representations. Proc. Amer. Math. Soc. 128 (2000) 2835-2842. MR 1691001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harvey I. Blau, Bangteng Xu, Z. Arad, E. Fisman, V. Miloslavsky and M. Muzychuk. Homogeneous integral table algebras of degree three: a trilogy. Memoirs of the AMS 144 (2000) MR 1672250.
Book volume table of contents   

[8] Valerii Faiziev. On almost representations of groups. Proc. Amer. Math. Soc. 127 (1999) 57-61. MR 1468189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Norberto Gavioli. Subgroups of finite soluble groups inducing the same permutation character . Trans. Amer. Math. Soc. 349 (1997) 2969-2980. MR 1370642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. González-Acuña, R. Litherland and W. Whitten. Co-Hopficity of Seifert-bundle groups . Trans. Amer. Math. Soc. 341 (1994) 143-155. MR 1123454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alejandro Adem. Representations and $K$-theory of discrete groups . Bull. Amer. Math. Soc. 28 (1993) 95-98. MR 1168513.
Abstract, references, and article information   
View Article: PDF

[12] Sylvain E. Cappell, Ronnie Lee and Edward Y. Miller. A symplectic geometry approach to generalized Casson's invariants of 3-manifolds. Bull. Amer. Math. Soc. 22 (1990) 269-275. MR 1016041.
Abstract, references, and article information   
View Article: PDF

[13] Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger and James E. West. The classification of nonlinear similarities over ${\text{Z}}_{2^r }$. Bull. Amer. Math. Soc. 22 (1990) 51-57. MR 1003861.
Abstract, references, and article information   
View Article: PDF

[14] M. Maller and J. Whitehead. On the group ${\rm SSF}(G),\;G$ a cyclic group of prime order . Trans. Amer. Math. Soc. 290 (1985) 725-733. MR 792823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. H. Sattinger. Bifurcation and symmetry breaking in applied mathematics. Bull. Amer. Math. Soc. 3 (1980) 779-819. MR 578374.
Abstract, references, and article information   
View Article: PDF

[16] Vaughan F. R. Jones. Actions of finite groups on the hyperfinite type ${\rm II}_{1}$\ factor. Memoirs of the AMS 28 (1980) MR 587749.
Book volume table of contents   

[17] Richard P. Stanley. Invariants of finite groups and their applications to combinatorics. Bull. Amer. Math. Soc. 1 (1979) 475-511. MR 526968.
Abstract, references, and article information   
View Article: PDF

[18] Leonard Evens and Daniel S. Kahn. An integral Riemann-Roch formula for induced representations of finite groups . Trans. Amer. Math. Soc. 245 (1978) 331-347. MR 511413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Andreas Dress. Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups. Bull. Amer. Math. Soc. 79 (1973) 741-745. MR 0342599.
Abstract, references, and article information   
View Article: PDF

[20] Leonard Eugene Dickson. On the group defined for any given field by the multiplication table of any given finite group . Trans. Amer. Math. Soc. 3 (1902) 285-301. MR 1500600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1